Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 14, NWS Miami, FL

March 13, 2008Broward County, Miami-Dade County, Monroe County, Florida

NWS Miami, FL issued this red flag warning at Mar 13, 2008, 3:25 AM EDT for Broward County, Miami-Dade County, Monroe County, Florida. It took effect at Mar 13, 2008, 1:00 PM EDT. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2008, 3:25 AM EDT (07:25 UTC)
In effect from
Mar 13, 2008, 1:00 PM EDT
Expired
Mar 13, 2008, 2:00 PM EDT
In force
60 min
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Monroe County, FL

The radar

The Miami radar (KAMX), 28 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 7.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2008-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2008-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMFL 130725
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
325 AM EDT THU MAR 13 2008

...RED FLAG WARNING FOR INLAND COLLIER...MAINLAND MONROE...INLAND 
AND METROPOLITAN BROWARD...INLAND...SOUTHERN AND METROPOLITAN
MIAMI-DADE COUNTIES FROM 1 PM UNTIL 7 PM FOR 4 OR MORE CONSECUTIVE
HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT.

FLZ063-066-067-130830-
/O.CAN.KMFL.FW.A.0010.080313T1700Z-080313T2300Z/
GLADES-HENDRY-INLAND PALM BEACH-
325 AM EDT THU MAR 13 2008

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELED THE FIRE
WEATHER WATCH. 

MOISTURE ALOFT MOVING INLAND FROM THE NORTHEAST OVER THE LAKE OKEECHOBEE
AREA IS EXPECTED TO MIX DOWNWARD KEEPING DEW POINTS FROM FALLING TOO
LOW. A COUPLE OF HOURS OF RELATIVE HUMIDITIES BELOW 35% CAN BE EXPECTED
BUT NO MORE. 

$$

FLZ070-071-073-075-131530-
/O.UPG.KMFL.FW.A.0010.080313T1700Z-080313T2300Z/
/O.NEW.KMFL.FW.W.0014.080313T1700Z-080313T2300Z/
INLAND COLLIER-INLAND BROWARD-INLAND MIAMI DADE-MAINLAND MONROE-
325 AM EDT THU MAR 13 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG
WARNING FOR THE INLAND COLLIER...MAINLAND MONROE...THE INLAND
BROWARD AND THE INLAND MIAMI-DADE ZONES FROM 1 PM UNTIL 7 PM FOR
4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT.

A DRY AIR MASS WILL PERSIST OVER THE INTERIOR OF SOUTH FLORIDA TODAY
AND MIXING WILL BRING THE DRY AIR DOWN TO THE SURFACE LOWERING THE
DEW POINTS. FOUR OR MORE HOURS OF RELATIVE HUMIDITIES OF  FOUR OR
MORE HOURS LESS THAN 35 PERCENT CAN OCCUR. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ072-074-174-131530-
/O.NEW.KMFL.FW.W.0014.080313T1700Z-080313T2300Z/
METRO BROWARD-METRO MIAMI DADE-FAR SOUTH MIAMI DADE-
325 AM EDT THU MAR 13 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FLAG WARNING
FOR METROPOLITAN BROWARD...METROPOLITAN AND SOUTH MIAMI-DADE
ZONES FROM 1 PM UNTIL 7 PM FOR 4 OR MORE CONSECUTIVE HOURS OF
RELATIVE HUMIDITY BELOW 35 PERCENT.

A DRY AIR MASS WILL PERSIST OVER THE INTERIOR OF SOUTH FLORIDA TODAY
AND MIXING WILL BRING THE DRY AIR DOWN TO THE SURFACE LOWERING THE
DEW POINTS. FOUR OR MORE HOURS OF RELATIVE HUMIDITIES OF  FOUR OR
MORE HOURS LESS THAN 35 PERCENT CAN OCCUR. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT. 

AN EAST COAST SEA BREEZE WILL DEVELOP TODAY AND LOW LEVEL MOISTURE
WILL PUSH INLAND. IN MIAMI-DADE COUNTY AREAS WEST OF THE PALMETTO
EXPRESSWAY WILL BE AFFECTED AND IN BROWARD COUNTY THE AREAS WEST
OF I 75.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
2 follow-up statements
000 
WWUS82 KMFL 131534
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1134 AM EDT THU MAR 13 2008

...A RED FLAG WARNING REMAINS IN EFFECT FOR INLAND COLLIER...
MAINLAND MONROE...INLAND AND METROPOLITAN BROWARD...AND INLAND...
SOUTHERN AND METROPOLITAN MIAMI-DADE COUNTIES FROM 1 PM UNTIL 7 PM
EDT TODAY FOR 4 OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY
BELOW 35 PERCENT.

FLZ070>075-174-132300-
/O.CON.KMFL.FW.W.0014.080313T1700Z-080313T2300Z/
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
1134 AM EDT THU MAR 13 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

A DRY AIR MASS WILL PERSIST OVER THE INTERIOR PORTION OF SOUTH
FLORIDA TODAY...AND STRONG VERTICAL MIXING THIS AFTERNOON WILL
BRING EVEN DRIER AIR DOWN TO THE SURFACE...THUS LOWERING THE DEW
POINTS. FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY LESS
THAN 35 PERCENT CAN BE EXPECTED ACROSS THE WARNING AREA THIS
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

70/DD
000 
WWUS82 KMFL 131800
RFWMFL

RED FLAG WARNING
NATIONAL WEATHER SERVICE MIAMI FL
200 PM EDT THU MAR 13 2008

...RED FLAG WARNING FOR INTERIOR PORTIONS OF SOUTH FLORIDA HAS
BEEN CANCELED...

FLZ070>075-174-131900-
/O.CAN.KMFL.FW.W.0014.000000T0000Z-080313T2300Z/
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
200 PM EDT THU MAR 13 2008

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELED THE RED FLAG
WARNING.

AIR TEMPERATURES ACROSS THE WARNING AREA HAVE STRUGGLED TO RISE
INTO THE LOWER 70S THIS AFTERNOON...WITH DEW POINT TEMPERATURES
REMAINING IN THE LOWER 50S. ALTHOUGH AIR TEMPERATURES WILL RISE A
FEW MORE DEGREES OVER THE COURSE OF THE AFTERNOON AND RELATIVE
HUMIDITY VALUES WILL LIKELY FALL INTO THE 35-40 PERCENT RANGE...
IT NOW APPEARS THAT THE AIRMASS ACROSS THE WARNING AREA WILL NOT
WARM SUFFICIENTLY FOR RED FLAG CRITERIA TO BE MET. THUS...THE RED
WARNING HAS BEEN CANCELED.

$$

70/DD

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Mar 12, 9:52 PM EDT, 5 hours 33 minutes earlier.

Area forecast discussion, Mar 12, 9:52 PM EDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
952 PM EDT WED MAR 12 2008

.UPDATE...LATEST SURFACE ANALYSIS SHOWS WEAK FRONTAL BOUNDARY
AROUND THE SE FL COAST OR JUST OFFSHORE WITH A TEMPERATURE
GRADIENT OF UP TO 15 TO 20 DEGREES BETWEEN AREAS WEST OF LAKE
OKEECHOBEE AND THE IMMEDIATE SOUTHEAST FLORIDA COAST. ANYTIME WE
HAVE A FRONTAL SYSTEM NEARLY STALLING ACROSS THE AREA THIS TIME OF
THE YEAR FOG COMES TO MIND. HOWEVER...00Z SNDG AND ACARS DATA
REVEALS WINDS JUST ABOVE THE SURFACE LAYER ARE MODERATE AT LEAST
AND THE ANALYSIS SHOWS DEW POINTS DEPRESSIONS IN THE ORDER OF 15 TO
20 DEGREES ALONG THE SE COAST. ACROSS THE NW INTERIOR WEST AND
SOUTHWEST OF LAKE OKEECHOBEE DEW POINT DEPRESSIONS ARE LESS THAN
10 DEGREES AND THE WIND LIGHTER. GIVEN THESE OBSERVATIONS AND
TRENDS THE CHANCE OF FOG IS PRETTY SMALL TONIGHT. HOWEVER...IT
CANNOT BE TOTALLY RULED OUT IN THE NW INTERIOR. WITH THAT
SAID...ADDED PATCHY FOG TO THE GRIDS IN THAT AREA. IF ANYTHING MANAGES
TO DEVELOP...I DO NOT EXPECT IT TO BE DENSE. THESE OBSERVED
FEATURES AND THE REDUCED CHANCE FOR FOG TONIGHT ARE THE RESULT OF
A DRIER AIR MASS WORKING ITS WAY INTO SOUTH FLORIDA AS EVIDENT IN
WATER VAPOR LOOP ALSO. THIS SHOULD ALSO MAINTAIN RAIN CHANCE
MINIMAL TONIGHT. HOWEVER...GIVEN THE PRESENCE OF THE FRONTAL
BOUNDARY ACROSS THE GULF STREAM...HIGHER DEW POINTS THERE...AND
THE APPROACHING UPR LVL S/W FROM THE GULF OF MEXICO...ALBEIT
WEAK...DECIDED TO LEAVE MENTION OF A SLIGHT CHANCE OF TSRA FOR THE
ATLANTIC WATERS.

FOR TOMORROW...CURRENT FCST TREND CONTINUES TO INDICATE THERE IS A
POSSIBILITY OF AFTERNOON MINIMUM RELATIVE HUMIDITIES REACHING
CLOSE TO MARGINAL LEVELS FOR 3 TO 4 HOURS. GIVEN THAT...HAVE
DECIDED TO RAISE A FIRE WEATHER WATCH MAINLY FOR INLAND PORTIONS
OF SOUTH FLORIDA FOR TOMORROW AFTERNOON. WILL LET MIDNIGHT SHIFT
ANALYZE NEW GUIDANCE LATER TONIGHT BEFORE DECIDING ON A WARNING AS
THE SITUATION LOOKS BORDERLINE AT THE PRESENT TIME.

NO OTHER UPDATES/AMENDMENTS PLANNED WITH THE FORECAST.

.AVIATION...
VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS ALL TAF SITES
THROUGH NEXT 24 HOURS OR SO.

&&

.PREV DISCUSSION... /ISSUED 229 PM EDT WED MAR 12 2008/

DISCUSSION...
A STRONG SHORTWAVE OVER THE NORTH CENTRAL GULF WILL MOVE EAST ACROSS
NORTH CENTRAL FLORIDA TONIGHT. AT THE SURFACE...WEAK SURFACE TROUGH
JUST SOUTH OF LAKE OKEECHOBEE WILL BECOME DIFFUSE TONIGHT AS THE
SHORTWAVE INDUCES WEAK SURFACE LOW TO FORM JUST NORTH OF THE
BAHAMAS. LATEST SURFACE OBSERVATIONS INDICATE THAT A LIGHT SEA
BREEZE MAY BE STARTING TO DEVELOP ALONG THE IMMEDIATE COAST. THERE
MAY BE ENOUGH CONVERGENCE ALONG THIS BOUNDARY OR THE WEAK SURFACE
TROUGH TO THE NORTH TO INITIATE A FEW SHOWERS OR THUNDERSTORMS
THIS AFTERNOON...BUT WITH DEEP WESTERLY FLOW CHANCES FOR A
SIGNIFICANT SEA BREEZE APPEAR LOW. LIGHT WNW/NW FLOW WILL DEVELOP
TONIGHT WITH CLEARING SKIES. NAM/GFS DISAGREE WITH HOW MUCH LOW
LEVEL DRY AIR WILL WORK SOUTH OF THE LAKE OVERNIGHT...WITH THE NAM
BRINGING MORE SIGNIFICANT DROPS IN DEWPOINTS. THIS SEEMS OVERDONE
BASED ON UPSTREAM OBS...MUCH AS THE NAM HAS HAD TROUBLE WITH THIS
WINTER SEASON. WEAK SURFACE HIGH PRESSURE WILL MOVE OVERHEAD ON THURSDAY
AND WITH LIGHT LOW LEVEL FLOW SEA BREEZES SHOULD DEVELOP ON BOTH
COASTS. VERY DRY AIR JUST ABOVE THE SURFACE AND AT MID LEVELS WILL
MEAN A DRY AND MOSTLY SUNNY DAY IS IN STORE.

DEEP-LAYERED RIDGE BELOW 800MB WILL BECOME ESTABLISHED EAST OF THE
REGION LATE FRIDAY AND SATURDAY AS A SHEARING SHORTWAVE MOVES
NORTHEAST ACROSS THE OHIO VALLEY. RETURN FLOW WILL SET UP ACROSS
SOUTH FLORIDA AS A RESULT WITH WINDS BECOMING S/SSE FRIDAY AND THEN
SW ON SATURDAY. THIS WILL LEAD TO WARMER DAYS THESE
PERIODS...ESPECIALLY WITH LOW LEVEL FLOW INCREASING OVER 10
KTS...700-500MB RIDGE NEARLY OVERHEAD AND STRONG SUBSIDENCE. HIGHS
ON SATURDAY MAY APPROACH RECORD LEVELS IN THE UPPER 80S IN THE
STRONG SW FLOW.

FOR SUNDAY...STRONG SURFACE HIGH PRESSURE BUILDS SOUTH OUT OF CANADA
INTO THE GREAT LAKES STATES...WHICH MAY PUSH A WEAK COLD FRONT
THROUGH THE REGION FROM THE NORTH. MOST AVAILABLE MODEL GUIDANCE
INCLUDING THE GFS ENSEMBLE MEMBERS AND ECMWF AGREE WITH THIS
SCENARIO. A FEW SHOWERS AND POSSIBLY A THUNDERSTORM WILL BE POSSIBLE
WITH THE FRONTAL PASSAGE SUNDAY AFTERNOON AND EVENING...BUT WITH MID
LEVEL RIDGING REMAINING OVERHEAD INSTABILITY SHOULD BE WEAK OVERALL.
UPPER FLOW MAY BECOME MORE AMPLIFIED EARLY NEXT WEEK AS THE GFS
SHOWS A STRONG UPPER TROUGH EJECTING OUT OF THE ROCKIES...WITH
SURFACE RIDGE MOVING INTO THE WESTERN ATLANTIC AND MID-LEVEL RIDGING
MOVING OVER THE BAHAMAS. THIS COULD LEAD TO A PERIOD OF MODERATE TO
STRONG EASTERLY SURFACE FLOW...BUT MAINLY DRY AND SUNNY CONDITIONS
WITH STRONG SUBSIDENCE AND MID LEVEL DRY AIR IN PLACE.

AVIATION...
EXPECT VFR CONDS TO PREVAIL AT BOTH ATLANTIC AND GULF COAST
TERMINALS THROUGHOUT THE FORECAST PERIOD.  HOWEVER...WESTERLY FLOW
OFF THE GULF HAS ALLOWED A SCT/BKN DECK OF MVFR STRATUS TO PERSIST
AT KAPF...AND WILL MAINTAIN A TWO HOUR TEMPO GROUP FOR THIS.
OTHERWISE...FEW/SCT CU IN THE 3-6 KFT LAYER AND SCT HIGH-LEVEL CLOUD
COVER WILL CONTINUE AT ALL SITES THROUGH EARLY THIS EVENING...WHEN
DRIER AIR WILL BEGIN TO FILTER INTO THE REGION FOLLOWING A GRADUAL
WIND SHIFT TO THE NW.  ALTHOUGH A SEA BREEZE MAY STILL DEVELOP ALONG
THE SOUTHEAST ATLANTIC COAST THIS AFTERNOON...WILL FORECAST
PREVAILING WEST FLOW OF 10-15 KNOTS AT ALL SITES...WITH GRADUAL
VEERING TO THE NNW BY END OF THE FORECAST PERIOD.

MARINE...
WINDS WILL BE LIGHT OUT OF THE NORTHWEST TONIGHT AND THURSDAY AND
SOUTHEASTERLY TO SOUTHERLY FRIDAY. STRONGER WINDS SW AT 15 TO 20 KTS
MAY BE POSSIBLE FRIDAY NIGHT THROUGH SUNDAY WITH A SLIGHT INCREASE
IN SEAS AS PRESSURE GRADIENT INCREASES SOME AHEAD OF THE NEXT FRONT.

FIRE WEATHER...
DRY AIR WILL WORK INTO THE UPPER PORTIONS OF THE BOUNDARY LAYER
OVERNIGHT FROM THE WEST AND SURFACE DEWPOINTS WILL DROP THROUGH
TONIGHT BEHIND THE SURFACE TROUGH. NAM APPEARS WAY OVERDONE WITH LOW
DEWPOINTS TOMORROW...AS MODEL FCST SOUNDINGS SHOW 900MB DEWPOINTS
AROUND 30F WITH MOISTURE LEVELS REMAINING HIGH IN THE LOWEST
2000FT. THEREFORE...WILL BRING RHS DOWN BELOW 35 PERCENT FOR 3 TO
4 HRS ACROSS WESTERN AREAS AND INLAND PALM BEACH, BROWARD, AND
MIAMI-DADE COUNTIES...BUT THINK MOISTURE BELOW 2000FT MAKES THIS A
BORDERLINE CASE FOR A RED FLAG WARNING AT THIS MOMENT. WILL NOT
ISSUE A WARNING BECAUSE OF THIS...BUT HEADLINE LOW RHS IN THE
FIRE WX FORECAST. LATER SHIFTS WILL MONITOR LATEST DATA AND IF A
LITTLE MORE DRY AIR BECOMES APPARENT, THEN A WARNING MIGHT BE
NEEDED. ONE AREA THAT WILL LIKELY ESCAPE RED FLAG CONDITIONS
REGARDLESS IS COASTAL COLLIER COUNTY, WHERE LACK OF OFFSHORE FLOW
IN THE MORNING TO ADVECT DRY AIR IN FROM THE INTERIOR PLUS AN
EARLY DEVELOPING SEA BREEZE SHOULD KEEP RHS UP.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  60  79  59  81 / 10 -  10 10
FORT LAUDERDALE  62  78  61  80 / 10 -  10 10
MIAMI            63  79  61  82 / 10 -  10 10
NAPLES           61  76  59  79 / 10 -  10 10

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
     EVENING FOR FLZ063-FLZ066-FLZ067-FLZ070-FLZ071-FLZ073-
     FLZ075.

AM...NONE.
GM...NONE.
&&

LONG TERM...52/PS
SHORT TERM/AVIATION...60/BD
Hazardous weather outlook, Mar 12, 7:11 PM EDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
711 PM EDT WED MAR 12 2008

FLZ063-066>075-168-172>174-131115-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
709 PM EDT WED MAR 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 10:01 PM EDTFire Weather WatchMFLBroward, Miami-Dade, Monroe5 hr

Nearby

Red Flag Warnings in Florida, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.